Posted by: Sue | 2009-09-23

Sleeping tablets &  anti Depressants

Hi There!

I' m currently using sleeping tables regularly as well as cepralex. I' ve started with the sleeping tablets and only later cepralex was prescribed.

Is it ok to continue like this or should I try and decrease the sleeping tablets first? At this point the dosage of sleeping tablets stays constant. Cepralex as well.

It just feels as if I' m getting a bit anxious, irritable and feel a bit down from time to time during the day. I' m not sure if it is the medication or things in my life. I' m extremely bored and frustrated at work. Furthermore, I' ve got a family member staying with me with a couple of problems that isn' t going to disappear soon.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

This is something that will vary depending on your condition. You need to discuss it with the doctor who is treating you.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Nadou | 2009-11-15

i' ve been on cepralex now for 2 and a half weeks... started on half a pill for a week then took one pill 10 gms now for a week and a half... it was working fine till 2 days ago... i started feeling my anxiety coming back... is this normal?? will i stay in this ups and downs till the medicine stabilize me??
thank u

Reply to Nadou

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.